Anxiety Support
33,408 members37,721 posts

Oxactin

Hi everyone, I started taking oxactin Saturday morning and I thought I was ok but tonight (Sunday) I started to feel really anxious and quite full of rage, I can't sleep, my mental state is really alarming. I don't know how I'm going to cope with the children tomorrow. Has anyone had any similar experiences? I really need help. I don't know if I should carry on taking them.

3 Replies
oldestnewest

Hi Reenie

I have not taken this tablet , but when you read the blogs people that have taken tablets , do seem to feel worse before they feel better , they do seem to say it can take several weeks before they start working , so as its only been a day i think you seem to have been on them not sure if they would be in your system that quick to make you feel this way

Do you have a fear of taking tablets ? I do even a vitamin can worry me & as soon as I have taken one I feel i have every side effect that they say you can get

If you are really concerned & its making you feel this bad though , contact your GP , they may change them or just give you peace of mind , but if its worrying you I would ask , if you cant get an appointment ask for a call & tell them its important as it is to you !

I would ask before you stop taking them

Let us no how you go on , panic will make you feel worse which sounds like whats happening , so make that call

Love

whywhy xxx

Reply

Hi thanks for replying. I was a bit worried about taking them as I had a bad reaction to citalopram last year. But once I had taken the first one I was feeling hopeful and positive that it would be ok. So for this to happen was surprising. I spoke to my gp and she said to maybe think about stopping them, but I also spoke to someone at my local community mental health team and she said to persevere as I should feel better in the end. So I might just take one every other day, and see how that goes. X

Reply

Hi Reenie

At least you no you have two options now , GP says you could stop them , mental health team say persevere , see how you go & in the end do what you feel is the best for you

Keep posting

whywhy xxx

Reply

You may also like...